• Pharmacology
  • Allergy, Immunology, and ENT
  • Cardiology
  • Emergency Medicine
  • Endocrinology
  • Adolescent Medicine
  • Gastroenterology
  • Infectious Diseases
  • Neurology
  • OB/GYN
  • Practice Improvement
  • Gynecology
  • Respiratory
  • Dermatology
  • Mental, Behavioral and Development Health
  • Oncology
  • Rheumatology
  • Sexual Health
  • Pain

Pediatric Puzzler: Lymphadenopathy and nosebleeds in 2-year-old girl: Is anything as it seems?

Article

A 2-1/2-year-old girl's adenopathy has not subsided five days after initiation of antibiotic therapy with amoxicillin and clavulanate potassium (Augmentin). And lately, she seems to be having "a lot" of nosebleeds.

Related Videos
Natasha Hoyte, MPH, CPNP-PC
Lauren Flagg
Venous thromboembolism, Heparin-induced thrombocytopenia, and direct oral anticoagulants | Image credit: Contemporary Pediatrics
Jessica Peck, DNP, APRN, CPNP-PC, CNE, CNL, FAANP, FAAN
Sally Humphrey, DNP, APRN, CPNP-PC | Image Credit: Contemporary Pediatrics
Ashley Gyura, DNP, CPNP-PC | Image Credit: Children's Minnesota
Congenital heart disease and associated genetic red flags
Traci Gonzales, MSN, APRN, CPNP-PC
© 2024 MJH Life Sciences

All rights reserved.